# SDR UPS97822307

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID IN-FLIGHT DOWN TO AUXILIARY  LEVEL.  (RAPID).   FOUND IN RT WHEELWELL LINE ON BRAKE CONTROL VALVE, B-NUT CAME LOOSE.  TIGHTENED B-NUT AND LEAK CHECK LINE.  NO LEAKS NOTED.
